# SDR REXA2018070300575

- Difficulty date: June 16, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SUPPORT STRUCTURE UPPER ANGLE AT TRANSITION DUCT SUPPORT ASSY CRACKED, WS149.0. REMOVED AND REPLACED RT WING LE SUPPORT STRUCTURE UPPER ANGLE AT TRANSITION DUCT IAW SRM 51-41-02.
